Mathematische Zeitschrift

, Volume 207, Issue 1, pp 209–215

Subgroup separability and 3-manifold groups

  • D. D. Long
  • G. A. Niblo
Article

DOI: 10.1007/BF02571384

Cite this article as:
Long, D.D. & Niblo, G.A. Math Z (1991) 207: 209. doi:10.1007/BF02571384

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • D. D. Long
    • 1
  • G. A. Niblo
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA
  2. 2.Department of MathematicsUniversity of SussexFalmerUK